# SDR SWAA2013060716901

- Difficulty date: May 26, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 52,567 hours, 29,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING BASE PLATE BROKEN.  R & R FITTING IAW AMM.
